# SDR IXX2008F00099

- Difficulty date: August 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND AFT LOWER FUSELAGE AFT AND BELOW L-2 AND R-2 DOORS HAS IMPROPER REPAIR AT STA FS 1695, LONGERON 36. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR. REMOVED DAMAGED AREA. FABRICATED NEW SKIN. REPAIR DOUBLER, INTERNAL FINGER DOUBLER, AND FILLER. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-2-1, FIGURE 7 SHEETS 1 AND 4, SRM 53-5-1, FIG 1 ITEM "E", AND DC8 SRM 51-1-8B. (K)
